# SDR ASAA2021013033986

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,414 hours, 14,663 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START THE CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER PUSHING RECALL, (ANNUN PANEL) EXTINGUISHED AFTER PUSHING THE MASTER CAUTION LIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801, FOUND TRIM VALVE FLT DECK LIGHT ILLUMINATED ON CONTROLLER, INSPECTED WIRING & CLEANED CANNON PLUG ON ZONE TRIM AIR VALVE. RE-PERFORMED BITE CK NO FAULTS NOTED.
